# SDR SWAA2022030727321

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 116A3118U10
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WING TO BODY STRUCTURE STA 500D HALF MOON FRAME AT WING LEADING EDGE IS CRACKED / REMOVED CRACKED RIGHT FORWARD WING TO BODY FAIRING STRUCTURE AT STA 500D IAW 737 SRM 51-40-02-0G-0. RECEIVED AND VERIFIED NEW PART P/N 116A3118U10 IAW BOEING DWG 116A3110 REV: B. LOCATED AND DRILLED IAW 737 SRM 51-40-05-0G-0. INSTALLED IAW 737 SRM 51-40-02-0G-0. APPLIED CIC TO NEW PARTS AND AREA AIW 737AMM 51-21-91-520-802 A-TAG # XD0626
